# SDR F3LA200700078

- Difficulty date: April 11, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Mount
- Condition: Chafed
- Location: Battery Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FRETTING ON BATTERY RACK MOUNTS.  REPLACED (4) MOUNT FITTINGS AT FR 10 IAW EA NR A9-53R-10649.
